# SDR QXEA9500267

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Dorner DO328100
- Aircraft serial: 3013
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Avionics
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SEA - BURNING ELECTICAL ODOR IN COCKPIT AFTER TAKEOFF.  AIRCRAFT RETURNED TO SEA AND LANDED WITHOUT FURTHER PROBLEMS.  ODOR TRACED TO AVIONICS FAN AND FAN FAIL CAS MESSAGE WAS ANNUNCIATED DURING THE COURSE OF TROUBLESHOOTING.  FAN PLACED ON MEL 21-6.
